# SDR ASOA2015040212535

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,919 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE RT EXIT, LEFT OF SERVICE DOOR, IS INOPERATIVE.  FOUND THE CONNECTORS IMPROPERLY SEATED.  RESEATED THE CONNECTORS & THE EMERGENCY LIGHT OPS TESTED GOOD IAW AMM 33-51-13-400-801 & AMM 33-51-00-710-801.
